# SDR CA150410007

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED AN OIL ODOR IN CABIN AND COCKPIT ONLY AT LOW POWER SETTINGS.  AFTER THE ACFT LANDED UNEVENTFULLY, THE SMOKE ALARM WAS ACTIVATED.  TROUBLESHOOTING ON-GOING.
